MathSciNet Relay Station
MathSciNet bibliographic data
MR1056110 (91h:11063) 11J86
Blass, Josef; Glass, A. M. W.; Manski, David K.; Meronk, David B.; Steiner, Ray P. Constants for lower bounds for linear forms in the logarithms of algebraic numbers. I. The general case. Acta Arith. 55 (1990), no. 1, 1–14.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement